# SDR AALA201707289019

- Difficulty date: July 9, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING SLAT TRACK NR 8 LOWER MID BOLT BETWEEN RIBS 16 AND 17.  REMOVED AND REPLACED THE BOLT IAW AMM 27-84-65.
